Alert archive / Nevada / Wind Advisories in 2025

Wind Advisory 9, NWS Las Vegas, NV

February 13, 2025Inyo County, San Bernardino County, California; 4 counties in Nevada

NWS Las Vegas, NV issued this wind advisory at Feb 13, 2025, 2:42 AM PST for Inyo County, San Bernardino County, California; 4 counties in Nevada. It took effect at Feb 13, 2025, 7:00 AM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2025, 2:42 AM PST (10:42 UTC)
In effect from
Feb 13, 2025, 7:00 AM PST
Expired
Feb 14, 2025, 10:00 PM PST
In force
39 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 177 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2025-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2025-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3325 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WWUS75 KVEF 131042
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
242 AM PST Thu Feb 13 2025

CAZ520-522-NVZ014-015-131500-
/O.NEW.KVEF.WI.Y.0009.250213T1500Z-250214T0600Z/
Owens Valley-Death Valley National Park-Esmeralda and Central Nye
County-Lincoln County-
Including the cities of Shoshone, Olancha, Furnace Creek,
Caliente, Independence, Alamo, Bishop, Panaca, Lone Pine,
Stovepipe Wells, Hiko, Rachel, Dyer, Goldfield, Silver Peak,
Pioche, and Beatty
242 AM PST Thu Feb 13 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS 
EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...In California, Death Valley National Park and Owens 
  Valley. In Nevada, Esmeralda County, Central Nye County, and 
  Lincoln County.

* WHEN...From 7 AM this morning to 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

CAZ523>525-131500-
/O.NEW.KVEF.WI.Y.0009.250213T1500Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Fort Irwin, Barstow,
Daggett, Yucca Valley, Morongo Valley, Mountain Pass, Twentynine
Palms, and Baker
242 AM PST Thu Feb 13 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST 
FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Most of San Bernardino County including the Morongo Basin 
  and Western Mojave Desert.

* WHEN...From 7 AM this morning to 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

AZZ003-036-NVZ017-021-022-131500-
/O.NEW.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-Western
Clark and Southern Nye County-Lake Mead National Recreation Area-
Southern Clark County-
Including the cities of Oatman, Desert Rock, Pahrump,
Cal-Nev-Ari, Dolan Springs, Bullhead City, Valentine, Kingman,
Primm, Hoover Dam, Amargosa Valley, Wikieup, Mohave Valley,
Golden Valley, Indian Springs, Laughlin, Yucca, and Searchlight
242 AM PST Thu Feb 13 2025 /342 AM MST Thu Feb 13 2025/

...WIND ADVISORY IN EFFECT FROM NOON PST / 1 PM MST TODAY TO 4 AM 
PST / 5 AM MST FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lake Mead National Recreation Area, Southern Mohave 
  County, Western and Southern Clark County, and Southern Nye County.

* WHEN...From noon PST / 1 PM MST today to 4 AM PST / 5 AM MST 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
5 follow-up statements
404 
WWUS75 KVEF 131456
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
656 AM PST Thu Feb 13 2025

CAZ520-522-NVZ014-015-132000-
/O.CON.KVEF.WI.Y.0009.250213T1500Z-250214T0600Z/
Owens Valley-Death Valley National Park-Esmeralda and Central Nye
County-Lincoln County-
Including the cities of Shoshone, Olancha, Furnace Creek,
Caliente, Independence, Alamo, Bishop, Panaca, Lone Pine,
Stovepipe Wells, Hiko, Rachel, Dyer, Goldfield, Silver Peak,
Pioche, and Beatty
656 AM PST Thu Feb 13 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...In California, Death Valley National Park and Owens 
  Valley. In Nevada, Esmeralda, Central Nye County, and Lincoln 
  County.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

CAZ523>525-132000-
/O.CON.KVEF.WI.Y.0009.250213T1500Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Fort Irwin, Barstow,
Daggett, Yucca Valley, Morongo Valley, Mountain Pass, Twentynine
Palms, and Baker
656 AM PST Thu Feb 13 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Most of San Bernardino County including the western Mojave 
  Desert and Morongo Basin.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

AZZ003-036-NVZ017-021-022-132000-
/O.CON.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-Western
Clark and Southern Nye County-Lake Mead National Recreation Area-
Southern Clark County-
Including the cities of Oatman, Desert Rock, Pahrump,
Cal-Nev-Ari, Dolan Springs, Bullhead City, Valentine, Kingman,
Primm, Hoover Dam, Amargosa Valley, Wikieup, Mohave Valley,
Golden Valley, Indian Springs, Laughlin, Yucca, and Searchlight
656 AM PST Thu Feb 13 2025 /756 AM MST Thu Feb 13 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON PST / 1 PM MST TODAY TO 
4 AM PST / 5 AM MST FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lake Mead National Recreation Area, Northwest Deserts, 
  Western Clark and Southern Nye County, and Southern Clark County.

* WHEN...From noon PST / 1 PM MST today to 4 AM PST / 5 AM MST 
  Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
543 
WWUS75 KVEF 131948
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1148 AM PST Thu Feb 13 2025

CAZ520-522-NVZ014-015-140600-
/O.CON.KVEF.WI.Y.0009.000000T0000Z-250214T0600Z/
Owens Valley-Death Valley National Park-Esmeralda and Central Nye
County-Lincoln County-
Including the cities of Olancha, Independence, Dyer, Panaca,
Furnace Creek, Beatty, Silver Peak, Bishop, Stovepipe Wells,
Hiko, Alamo, Rachel, Goldfield, Shoshone, Pioche, Caliente, and
Lone Pine
1148 AM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In California, Death Valley National Park and Owens 
  Valley. In Nevada, Esmeralda and Central Nye County and Lincoln 
  County.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

CAZ523>525-140600-
/O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Yucca Valley, Baker, Mitchell Caverns,
Morongo Valley, Daggett, Barstow, Fort Irwin, Mountain Pass, and
Twentynine Palms
1148 AM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Most of San Bernardino County including the western Mojave 
  Desert and Morongo Basin.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

AZZ003-036-NVZ017-021-022-140600-
/O.CON.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-Western
Clark and Southern Nye County-Lake Mead National Recreation Area-
Southern Clark County-
Including the cities of Yucca, Amargosa Valley, Laughlin,
Kingman, Pahrump, Valentine, Bullhead City, Golden Valley, Primm,
Desert Rock, Cal-Nev-Ari, Mohave Valley, Oatman, Indian Springs,
Hoover Dam, Dolan Springs, Searchlight, and Wikieup
1148 AM PST Thu Feb 13 2025 /1248 PM MST Thu Feb 13 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ 
FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Lake Mead National Recreation Area, Northwest Deserts, 
  Western Clark and Southern Nye County, and Southern Clark County.

* WHEN...Until 4 AM PST /5 AM MST/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

SM
996 
WWUS75 KVEF 140540
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
940 PM PST Thu Feb 13 2025

CAZ520-522-NVZ014-015-140645-
/O.EXP.KVEF.WI.Y.0009.000000T0000Z-250214T0600Z/
Owens Valley-Death Valley National Park-Esmeralda and Central Nye
County-Lincoln County-
Including the cities of Panaca, Alamo, Independence, Bishop,
Hiko, Furnace Creek, Silver Peak, Rachel, Goldfield, Lone Pine,
Beatty, Dyer, Shoshone, Caliente, Olancha, Pioche, and Stovepipe
Wells
940 PM PST Thu Feb 13 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire.

$$

AZZ003-036-NVZ017-021-022-141200-
/O.CON.KVEF.WI.Y.0009.000000T0000Z-250214T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-Western
Clark and Southern Nye County-Lake Mead National Recreation Area-
Southern Clark County-
Including the cities of Primm, Desert Rock, Laughlin, Yucca,
Oatman, Golden Valley, Hoover Dam, Mohave Valley, Bullhead City,
Cal-Nev-Ari, Dolan Springs, Valentine, Indian Springs,
Searchlight, Pahrump, Wikieup, Kingman, and Amargosa Valley
940 PM PST Thu Feb 13 2025 /1040 PM MST Thu Feb 13 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ 
FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Lake Mead National Recreation Area, Northwest Deserts, 
  Western Clark and Southern Nye County, and Southern Clark County.

* WHEN...Until 4 AM PST /5 AM MST/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

CAZ523>525-141200-
/O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Fort Irwin, Morongo Valley, Twentynine
Palms, Mountain Pass, Baker, Barstow, Daggett, Mitchell Caverns,
and Yucca Valley
940 PM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Eastern Mojave Desert, Morongo Basin, and Western Mojave 
  Desert.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MS
139 
WWUS75 KVEF 141150
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
350 AM PST Fri Feb 14 2025

AZZ003-036-NVZ017-021-022-141300-
/O.EXP.KVEF.WI.Y.0009.000000T0000Z-250214T1200Z/
Northwest Deserts-Lake Mead National Recreation Area-Western
Clark and Southern Nye County-Lake Mead National Recreation Area-
Southern Clark County-
Including the cities of Searchlight, Bullhead City, Oatman,
Wikieup, Indian Springs, Primm, Amargosa Valley, Dolan Springs,
Valentine, Desert Rock, Mohave Valley, Golden Valley, Pahrump,
Cal-Nev-Ari, Hoover Dam, Kingman, Yucca, and Laughlin
350 AM PST Fri Feb 14 2025 /450 AM MST Fri Feb 14 2025/

...WIND ADVISORY WILL EXPIRE AT 4 AM PST / 5 AM MST EARLY THIS 
MORNING...

Winds have decreased across the area and the Wind Advisory has been 
allowed to expire.

$$

CAZ523>525-150600-
/O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Mitchell Caverns, Daggett, Morongo
Valley, Baker, Barstow, Twentynine Palms, Yucca Valley, Fort
Irwin, and Mountain Pass
350 AM PST Fri Feb 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Eastern Mojave Desert, Morongo Basin, and Western Mojave 
  Desert.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for 
high-profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

JCS
194 
WWUS75 KVEF 150532
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
932 PM PST Fri Feb 14 2025

CAZ523>525-150645-
/O.EXP.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including the cities of Baker, Barstow, Twentynine Palms,
Daggett, Morongo Valley, Fort Irwin, Yucca Valley, Mountain Pass,
and Mitchell Caverns
932 PM PST Fri Feb 14 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Winds are decreasing across the Mojave Desert and Morongo Basin. As 
such, the Wind Advisory will be allowed to expire at 10:00 pm PST 
this evening.

$$

For more information from the National Weather Service visit 
http://weather.gov/lasvegas

MS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 12, 9:08 PM PST, 5 hours 34 minutes earlier.

Area forecast discussion, Feb 12, 9:08 PM PST, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
908 PM PST Wed Feb 12 2025

.SYNOPSIS...The next major precipitation event is expected tonight
through Friday across the forecast area, including heavy snow above
7000 feet. Once this system exits to the east, warmer and drier
conditions return in time for the weekend.
&&

.UPDATE...Everything is on track tonight with winter storm warnings
going into effect at 10pm in the eastern Sierra and White Mountain
zones as well as the Spring Mountains and Sheep Range. Although it
may be after midnight before the snow begins in the higher
elevations of Clark County, but when it does start there will be
many hours where snow fall rates will be in the 2-3 inch per hour
range. The Flash Flood Watch for the Owens Valley also begins at 10
pm this evening with the highest probability of heavier rain during
the daylight hours on Thursday. No forecast updates planned this
evening.

.SHORT TERM...Tonight through Friday

All eyes are on the widespread atmospheric river precipitation event
tonight through Friday. Low pressure in the eastern Pacific Ocean
will move east towards the West Coast, leading to southwesterly flow
into southern California. Unlike previous events this season, this
setup is favorable for moisture advection far inland into the Mojave
Desert without being blocked by the Sierra Nevada. Precipitation
will spread across the area overnight, peaking tomorrow afternoon
and evening, then slowly decreasing on Friday. The two main concerns
with this system are snow and heavy rain.

Tomorrow morning, snow levels range from around 1000 feet in
northern Lincoln and Mohave counties to 2500-3000 feet in the Las
Vegas Valley, and from 4000 to 7000 feet in southeastern California.
Snowfall at this time should be light. Heavier snow is expected
later in the day, but snow levels will also rise as warmer air moves
in along with the moisture. By that point, snow levels of 6000 to
8000 feet can be expected. The Winter Storm Warning covers the
Eastern Sierra, White Mountains of California, Spring Mountains, and
Sheep Range from tonight through Friday. Heavy snow will lead to
hazardous to impassible road conditions. The NBM 4.2 and 5.0 seem to
be settling on snow amounts from 1 to 2 feet above 7000 feet in
elevation, and amounts closer to 3 feet towards the peak. Meanwhile,
2 to 4 feet of snow appears likely in the Sierra above 7000 feet
including Aspendell, with higher amounts towards the crest. Along
with snow, wind gusts of 50 to 60 mph are expected along with the
snow in the warned areas. Lighter snow amounts of a few inches to
one foot are expected in the southern Great Basin above 6000 feet
with minimal impact to population centers or roads.

The primary challenge at lower elevations will be rainfall. Decided
to lean more towards the HREF solution for rain because it captured
potential rain shadowing effects in the valleys better than the NBM.
The area of greatest concern is the Owens Valley, where a
combination of spillover moisture over the Sierra Crest and rain
falling over snowpack may lead to flash flooding. The Flash Flood
Watch remains in effect for Owens Valley late tonight through
Thursday night. Most likely rain totals in Bishop range from .1 to
.75 inch according to the HREF. Similar rain totals are likely for
Las Vegas, which if they pan out, would end the second longest
streak of days without measurable precipitation, currently sitting
at 213 days.

The system will begin to exit to the east on Friday. A tight
pressure gradient and increased winds aloft lead to gusty
southwesterly winds through San Bernardino County. The greatest
probabilities for advisory level winds are on high terrain rather
than in the valleys, but will continue to monitor trends to
determine if a headline becomes necessary.

.LONG TERM...Saturday through Tuesday.

Dry conditions return this weekend as our trough exits to the east.
In its wake, breezy north winds, especially in the lower Colorado
River Valley where gusts of 25+ mph are likely (70%). Don't
anticipate winds to be strong enough to cause noteworthy impacts or
warrant headlines, but choppy conditions on the local lakes are
possible. Winds become light on Sunday as the pressure gradient
relaxes.

Our next system approaches from the NW on Monday, passing to our
east by Tuesday. Ensemble guidance depicts this shortwave as an
"inside slider", so main thing to watch for will be increased winds.
Latest NBM gives western San Bernardino County a 30-50% chance of
40+ mph gusts on Monday. On Tuesday, gusty north winds are expected
behind the trough, with a 50% chance of 40+ mph gusts in the lower
Colorado River Valley. Elsewhere, these probabilities range from 10-
40%. Given the NW trajectory of the system, precipitation chances
are very limited, with just 15-25% PoPs in our northeastern zones.
Anything that does fall will be light.

In terms of temperatures, we stay pretty close to normal values for
mid-February. Highs across most of the Mojave Desert are forecast to
be in the 60s or low 70s. Highs in the southern Great Basin in the
50s to low 60s.
&&

.AVIATION...For Harry Reid...For the 06Z Forecast Package...Nasty
weather is on tap for Thursday. Low clouds, with ceilings likely
below 5000 feet and possibly below 3000 feet, will invade the valley
tonight into early Thursday morning. Chances for rain will begin as
early as 7 AM, with snow also possible in the morning, before a
steady rain arrives by noon. Ceilings will drop below 3000 feet and
possibly as low as 1000 feet at times, with visibility also reduced
in rain and fog. Conditions will improve Thursday night, but there
will be a chance of showers Friday, primarily over the mountains.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 06Z Forecast Package...Very poor conditions are
expected Thursday, as MVFR to IFR ceilings and visibilities spread
over the region from southwest to northeast. Widespread rain and
mountain snow can be expected, along with terrain obscuration.
Conditions will improve from northwest to southeast Thursday evening
and night, but scattered showers and possibly a thunderstorm or two
are expected to develop Friday, primarily over the mountains.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Czyzyk
SHORT TERM...Meltzer
LONG TERM...Woods
AVIATION...Morgan

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 1:35 PM PSTAreal Flood AdvisoryVEFInyo3 hr
Feb 13, 8:38 AM PSTWinter Weather AdvisoryVEFLincoln13 hr

Nearby

Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Wind Advisories in Arizona, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.